| Catalog Number |
140.664 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
12/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reports four months after the dental implant and abutment were placed, the implant had not achieved osseointegration.The site was grafted with the patient's own bone.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
Additional Manufacturer Narrative
Event or Problem Description
The clinician reports four months after the dental implant and abutment were placed, the implant had not achieved osseointegration.The site was grafted with the patient's own bone.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).